An improved regularization method for initial inverse proble…
Emerging
6
Citations32
Refs2014
Year
Search Works
Work Details
- DOI 10.1016/j.apm.2014.05.014
- OpenAlex ID W2028875770
- Type Article
- Language EN
- Published 11 Jun 2014
- Volume 39 (2)
- Pages 425–437
- Source Applied Mathematical Modelling
- Publisher Elsevier BV
- FWCI 0.83
- Countries 2
- Institutions 5
- Added 24 Jun 2016
- Updated 30 Oct 2026
External Links
MENU
0
An improved regularization method for initial inverse problem in 2-D heat equation
Article 2014 EN Bronze
6
Citations
32
References
4
Authors
0.83
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Nguyen Huy Tuan Corresponding | Ton Duc Thang University (VN) | |
| 2 | Trần Thanh Bình | Saigon University (VN) | |
| 3 | Nguyen Dang Minh | Vietnam National University Ho… (VN) Ho Chi Minh City University of… (VN) | |
| 4 | Truong Trong Nghia | University of Utah (US) | — |
Related Works
10Data: OpenAlex